# SDR CA120613006

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nozzle
- Condition: Missing
- Location: Accelerator Pump
- Component: Carburetor
- Component part number: MA4SPA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOZZLE MISSING. INDUCTION SYSTEM AND CYLINDERS INSPECTED, PART NOT FOUND, NO OTHER DAMAGE FOUND.
